# SDR SWAA2021100818603

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOOR CUT OUT SHIELD HAS CORROSION UNDER SEVERAL NUT PLATES.   REMOVED CORROSION AT FWD DOOR CUT OUT SHIELD IAW SRM 51-10-02-0G.   LOCATED AND DRILLED HOLES IAW SRM-51-40-05.  TREATED AND PRIMED HOLES NEW SHIELD PLATE AS PER B-737 AMM-51-21-72-370-801; [07] CERTIFIED STEP#6; [08] VERIFIED STEPS 6 AND 7; [09] REMOVED CORROSION AT FWD DOOR CUT OUT SHIELD PLATE; NOTED MATERIAL LOSS MORE THAT 50% ;LOCATED AND DRILLED HOLES NEW SHIELD PLATE AS PER B-737-SRM -51-40-05 TREATED AND PRIMED HOLES NEW SHIELD PLATE IAW AMM-51-21-72-370-801.
